# SDR HUNA20150129001

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N45FG
- Make and model: Lear 36LEAR
- Aircraft serial: 10
- Aircraft time: 14,058 hours, 7,391 cycles
- Engine: Hnywl TFE73120
- Engine time: 13,796 hours, 7,210 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085063
- Part serial: MX408311
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 4,649 hours, 2,535 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

ON A FLIGHT, SUFFERED AN INFLIGHT UNCOMMANDED ENG SHUTDOWN OF THE LT ENG.  CREW HAD BEEN CLEARED FROM FL 370 TO FL 240 FOR THE DECENT.  THE SHUTDOWN OCCURRED AT OR NEAR TOP OF DECENT.  THEY DECLARED AN EMER WITH CTR.  THE CREW COMPLETED THE APPROPRIATE ACFT CHECKLIST.  THEY THEN WERE VECTORED FOR APPROACH & LANDED ON RWY 30 WITHOUT FURTHER INCIDENT.
